# SDR SIMA20150924002

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 13,610 hours, 9,101 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 5000 FT, FIRST OFFICER NOTICED CRACK IN WINDSHIELD.  RETURNED, EMER DECLARED FLIGHT CONTINUED.  TRANSFERRED TO NRWC 530-ORD-01533.  REMOVED DAMAGED WINDSHIELD & SEALANT IAW AMM 56-11-01.  REPLACEMENT WINDSHIELD IS BAD FROM STOCK, FOUND DAMAGE TO SEVERAL NUTPLATES & IMPACT DAMAGE TO TRANSPARENCY.  REPAIRED CORNER SEALANT BEDS IAW TR 56-0057.  COMPLIED WITH STEPS 1 - 3H OF TR 56-0057.
